I am be treated with Ramipril for my blood pressure spiked during surgery last fall. I noticed it has also increased an irritating throat clearing cough which I experience more when suffering from my asthma symptoms. Is there anything I can do to alleviate that cough? Or another med to ask my doc about that would give me similar bp reduction?
7 Mar 2011
A persistent cough is a common side effect of Ramipril. You should contact your doctor. You may need to try another medicine.
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
tHE COUGH IS GONE, BUT STILL HAVE THICK MUCUS IN THROAT, DRY THROAT, AND MY VOICE IS NEARLY GONE SOME DAYS... ANY SUGGESTIONS. ALSO CAN THE ...
1 answer • 25 Oct 2009
... have high blood pressure and I am not yet a diabetic. I am on the boarder line of becoming a diabetic. Recently I passed out and they believe it ...
2 answers • 6 Jan 2010
Ramipril causes constannt bad couugh, leading to very poor sleep. Patient had kidney problems before taking ramipril for her high blood pressure
2 answers • 17 Aug 2010
I have had constant sore throats this time my tongue and throat aswel as my neck glands are swollen. I have no cough or cold. I have lost a lot of ...
1 answer • 23 Jun 2013
My mom was suffered cough with ACEI(Ramipri).It was prescribed for ? cardiac remodeling after myocardial infarct.She was suffered anterior myocardial ...
1 answer • 1 Jan 2016